Observatorio de I+D+i UPM

Memorias de investigación
Research Publications in journals:
Geometric elements and classification of quadrics in rational Bezier form
Year:2016
Research Areas
Information
Abstract
0
International
Si
JCR
Si
Title
JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS
ISBN
0377-0427
Impact factor JCR
1,266
Impact info
Volume
300
10.1016/j.cam.2016.01.006
Journal number
From page
400
To page
419
Month
Ranking
0
Participants
  • Autor: Alicia Canton Pire (UPM)
  • Autor: Leonardo Fernandez Jambrina (UPM)
  • Autor: e. rosado maria (UPM)
  • Autor: m. j. vazquez-gallo (UPM)
Research Group, Departaments and Institutes related
  • Departamento: Ingeniería Civil: Hidráulica y Ordenación del Territorio
  • Departamento: Matemática e Informática Aplicadas a la Ingenierías Civil y Naval
S2i 2019 Observatorio de investigación @ UPM con la colaboración del Consejo Social UPM
Cofinanciación del MINECO en el marco del Programa INNCIDE 2011 (OTR-2011-0236)
Cofinanciación del MINECO en el marco del Programa INNPACTO (IPT-020000-2010-22)